Hermite-Hadamard and Hermite-Hadamard-Fejer type inequalities for \(p\)-convex functions via new fractional conformable integral operators

Volume 19, Issue 4, pp 230--240 http://dx.doi.org/10.22436/jmcs.019.04.02
Publication Date: June 14, 2019 Submission Date: June 02, 2018 Revision Date: November 23, 2018 Accteptance Date: December 20, 2018

Authors

Naila Mehreen - School of Natural Sciences, National University of Sciences and Technology, H-12 Islamabad, Pakistan. Matloob Anwar - School of Natural Sciences, National University of Sciences and Technology, H-12 Islamabad, Pakistan.


Abstract

In this paper, we obtained the Hermite-Hadamard and Hermite-Hadamard-Fejer type inequalities for \(p\)-convex functions via new fractional conformable integral operators. We also gave some new Hermite-Hadamard and Hermite-Hadamard-Fejer type inequalities for convex functions and harmonically convex functions via new fractional conformable integral operators.


Keywords


MSC


References